YORK HAVEN BOROUGH, YORK COUNTY—A 3-year-old child in York County may have reacted to the recently recalled medications.
Ellen Smith, a mother living in York County says she has every reason to believe the recently recalled children's Zyrtec is what's making her 3-year-old sick.
Ever since he started taking doses from a recent batch of the product he has been vomiting, with stomach pains and aches.
Since she found out about the recall for children's Motrin, Tylenol, Benadryl and Zyrtec she has taken him off of the drug.
He is already experiencing signs of recovery.
"It was very scary, 'cause I was afraid of what he had, what could it be that's in his system, especially when we weren't getting answers," said Mother Ellen Smith.
The FDA says the possibility of any one of these medications causing serious illness is very small.
For more information about the products and chances of reaction visit this link: